# SDR P5CA2016092100266

- Difficulty date: September 19, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 8,499 hours, 2,420 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pilot Valve
- Part number: 32052218
- Part serial: GRTR7984
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE T/R STATUS MESSAGE IAW AMM TASK 78-34-01-004-003-H00/404-014-H00, REV 119.  REPLACED NR 1 ENGINE DIRECTIONAL PILOT VALVE AND CONDITION CK NORMAL.  NR 1 ENGINE T/R SYS TEST C/W IAW AMM TASK 71-00-00-700-807-H03, REV 119.
